MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A service engineer (se) inspected the device and found that battery back up was damaged.The repairs have not yet been completed at this time.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use, 840 ventilator lacked patient ventilation and did not provide volume.At this time, it is unknown if the patient was transferred to an alternate ventilator or if there was patient harm.
 
Additional Manufacturer Narrative
Device evaluation summary: the field service engineer evaluated the ventilator and found a damaged battery backup.The customer has not authorized repair at this time.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received as follows: the ventilator was no in use on a patient at the time of the reported event.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key7811681
Report Number8020893-2018-00395
Device Sequence Number16511197
Product Code CBK
UDI-Device Identifier10884521077096
UDI-Public10884521077096
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K151252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIPC-PL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2018
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer11/23/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1